# SDR AALA2018082989012

- Difficulty date: August 25, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 14,247 hours, 4,062 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Row 24
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A REPORT OF AN ELECTRICAL ODOR AT, OR AROUND ROW 24.  THE AIRCRAFT WAS GROUNDED. PERFORMED JC 26L00021009. NO FINDINGS. AIRCRAFT OK FOR SERVICE. ALL IFE SYSTEMS AND OUTLETS INSPECTED AND ARE OPERATIONAL. NO FINDINGS FOUND.
